# SDR DALA2023032402278

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 88,494 hours, 16,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 ON SVC CHECK FOUND AFT GALLEY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R AFT EMERGENCY LIGHT BATTERY PACK PER B767-400 AMM 33-51, OPS CHK GOOD, OK FOR SVC (4146878)
